# SDR DALA2018050403124

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 47,167 hours, 20,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF NRC 100-175 FOUND FORWARD CARGO DOOR CUTOUT LOWER THRESHOLD PLATE WITH EXFOLIATED CORROSION STA 600. REMOVED FWD CARGO DOOR LOWER THRESHOLD PIT, PANEL SUPPORT BRACKET, AND FITTING ASSY TO GAIN ACCESS TO CORRODED FITTING IAW SRM 51-40-02 PAGES 2 AND 7. REMOVED CORRODED FITTING. INSTALLED NEW FITTING IAW SRM 51-40-02 PARA 70 PAGES 6 & 7. ACCESS RESTORATION ACCOMPLISHED ON NRC #100-299.
